Probabilistic Interpretation of Linear Solvers

2015

Article

ei

pn


Author(s): Hennig, P.
Journal: SIAM Journal on Optimization
Volume: 25
Number (issue): 1
Pages: 234-260
Year: 2015
Day: 0

Department(s): Empirical Inference, Probabilistic Numerics
Research Project(s): Probabilistic Methods for Linear Algebra
Probabilistic Methods for Nonlinear Optimization
Bibtex Type: Article (article)

DOI: 10.1137/140955501
State: Published
URL: http://epubs.siam.org/toc/sjope8/25/1

Links: Web
Attachments: PDF

BibTex

@article{Hennig2015,
  title = {Probabilistic Interpretation of Linear Solvers},
  author = {Hennig, P.},
  journal = {SIAM Journal on Optimization},
  volume = {25},
  number = {1},
  pages = {234-260},
  year = {2015},
  url = {http://epubs.siam.org/toc/sjope8/25/1}
}